x

Actifed Multi-Action Dry Coughs – 100ml

Actifed Multi-Action Dry Coughs gives you relief for the symptoms of a dry cough. It contains the three active ingredients triprolidine, pseudoephedrine, and dextromethorphan.

ACtifed Multi-Action Dry Coughs is not recommended for use for children below 12 years.

4 Major benefits

  • Dries a runny nose
  • Unblocks a stuffy nose
  • Clears catarrh
  • Relieves dry tickly coughs

GHs37.00

In Stock
Quantity:
Compare
How to take Actifed Multi-Action Dry Coughs:
  • Adults and children over 12 years should take two 5 ml spoonfuls every 4 to 6 hours up to 4 times a day (Maximum daily dose: 40 ml).
  • Children aged 6 to 12 years should take one 5 ml spoonful every 4 to 6 hours up to 4 times a day. (Maximum daily dose: 20 ml).
  • Not recommended for children under 6 years of age.
Do not take Multi-Action Actifed Dry Coughs if:
  • You have ever had a bad reaction to any of the ingredients.
  • You are taking, or have taken in the last two weeks, drugs for depression including Monoamine Oxidase Inhibitors (MAOIs).
  • You have high blood pressure or heart disease.
  • You have lung disease or a persistent cough, have a cough associated with asthma, or produce a lot of mucus (phlegm).
  • You have an inherited intolerance to fructose.
  • Take special care with Multi-Action Actifed Dry Coughs
  • You should carefully read all product packaging and labels prior to use
Actifed Multi-Action Dry Coughs contains:
Pseudoephedrine hydrochloride 30 mg, Dextromethorphan hydrobromide 10 mg and Triprolidine hydrochloride 1.25 mg. Sorbitol, sucrose, sodium benzoate (E11), methyl hydroxybenzoate (E218), Ponceau 4R (E124), alcohol, blackberry flavour, menthol, vanillin and purified water. Each 5 ml contains 2.8 g sucrose and 1.0 g sorbitol.
Precautions before taking Actifed Multi-Action Dry Coughs:
May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink. Like all medicines, Multi-Action Actifed Dry Coughs can have side-effects, although these are rare and usually mild. Tell your doctor or pharmacist if you notice any of the following:
Sleep disturbances, drowsiness, hallucinations, dry mouth, nose or throat, skin rash with or without irritation, nausea and vomiting, upset stomach, difficulty in passing urine or palpitations. If you notice any side-effects not mentioned in this leaflet, please inform your pharmacist or doctor.

Actifed Multi-Action Dry Coughs – 100ml

Reviews

There are no reviews yet.

Be the first to review “Actifed Multi-Action Dry Coughs – 100ml”

Your e-mail address will not be published. Required fields are marked *

X